# SDR ASAA2020102233414

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,878 hours, 14,057 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5287
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 40,924 hours, 12,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD A HUNG START AT 47% N2.  ACCOMPLISHED QRC/QRH.  SECOND START WAS SUCCESSFUL.  GROUNDED-YES.  REMOVED AND REPLACED HMU ON ENGINE 1, REF T/C N8473000, AND N8473001 AND TSR 710214.  OPERATIONS CHECK GOOD NO LEAKS NOTED.
